# SDR UIEA2021011900083

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,268 hours, 22,445 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01700
- Condition: Malfunctioned
- Location: Bleed Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING T/S FOR LT ENGINE BLEED SYSTEM FOUND BLEED AIR CONTROL PC ASSEMBLY CARD BROKEN (M859).  ALSO FOUND LT ENGINE BLEED CONT C/B OPEN.  REMOVED AND REPLACED L BLEED AIR CONTROL PC ASSEMBLY CARD, IAW B767 AMM 36-11-12.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED (2 BLEED AIR ENG N2 RELAY(K00777), IAW WDM 36-11-51.  OPERATIONS CHECK GOOD OK FOR SERVICE.
